Sudden Drop of Blood Sugar and Fast Recovery

AlainD
By AlainD Latest Reply 2011-08-24 15:38:03 -0500
Started 2011-08-18 22:31:18 -0500

If you ever find yourself very weak, dizzy, disoriented, and any other low blood sugar side effects test your blood immediately! If your blood sugar is too low a quick way to get it up is to take 1 or 2 teaspoons of regular sugar. You will start feeling better right away, or within 30 to 60 seconds. Then you can take some OJ or hard candy to stabilize your blood sugar. CAUTION: Be careful not to take too much sugar and raise your blood sugar too high. Test yourself often afterwards. :


6 replies

MrsCDogg
MrsCDogg 2011-08-24 04:24:56 -0500 Report

That's why I carry glucose tabs in my purse and sugar packets in my vest pocket at work.

AlainD
AlainD 2011-08-24 15:36:12 -0500 Report

Sorry about the double reply. The first one was accidentally sent. You know, I never had any kind of problem with my blood sugar during the day. It has always been during the night and when I was home. So, I really don't need glucose tabs. I do carry breath mints which can be used if I should ever need to.,

dulcet
dulcet 2011-08-21 03:10:40 -0500 Report

Since I'm always on the go, sometimes I forget to pack a little snack in my bag. Call me crazy, but I keep two sugar packets in my bag's pocket and jacket pocket in case I'm nowhere near OJ or hard candy.

…I think I even have one in my wallet. Haha.

realsis77
realsis77 2011-08-19 09:42:45 -0500 Report

Yes also they make a gluclose tablet you can carry called dex4 or the generic of dex4 and it works wonderfully! They come in all flavors and are very affordable! :)

Next Discussion: Camp »